# SDR USAABB02049

- Difficulty date: April 22, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FOUND LOW LEVEL EMERGENCY LIGHTS AT ROWS 13, 26, AND 29 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  M)
